A multiple myeloma patient who developed ischemic colitis during lenalidomide treatment: A rare case report.
Аннотация
INTRODUCTION
Multiple myeloma is a malignant neoplasm of plasma cells. Lenalidomide-dexamethasone treatment is a common treatment regimen used in refractory multiple myeloma.
CASE REPORT: We describe the case of a 58-year-old male multiple myeloma patient with a history of relapse after six months of autologous stem cell transplantation. The patient had nausea and bloody diarrhea developed during lenalidomide treatment.Management and outcome: Computed tomography showed diffuse marked edematous thickness in the wall of colonic, hepatic and splenic flexure, transverse colon, descending colon and sigmoid colon. Colonoscopic observation revealed highly granular, hyperemic and fragile mucosa. Colon biopsy was consistent with ischemic colitis. Lenalidomide treatment was discontinued. One month later, colon findings were detected as normalized through a colonoscopy.
DISCUSSION: Risk of developing ischemic colitis should be kept in mind in patients receiving lenalidomide which should be discontinued in cases with severe bloody diarrhea of unknown origin.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.